# SDR YENA2023101101225

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON WINDSHIELD IN COCKPIT (CRACK INDICATION FOUND ON WINDSHIELD RH CONTINUITY FITTING, CRACK IS IN VERTICL DIRECTION, LENGTH OF CRACK IS 0.230 INCHES APPROX; REF AEROMAN WO 2023 276/1 NR 2023-482830 ACCOMPLISHED REPAIR OF CRACK AFFECTING RH CONTINUITY FITTING AND RH WINDSHIELD FRAMING LOWER NODE IAW AEROMAN EA 53-0295-23 (COVER AND STEPS 1-9) REV 1, AIRBUS RDAF 81266159/007/2023#A, AND EC NO A23-874-01.
